American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information
View Article: PDF

[2] George Raptis. Some remarks on configuration spaces. Proc. Amer. Math. Soc. 139 (2011) 1879-1887. MR 2763775.
Abstract, references, and article information
View Article: PDF

[3] Alexander Y. Gordon. On a problem of Borsuk and Ulam. Proc. Amer. Math. Soc. 137 (2009) 2135-2137. MR 2480295.
Abstract, references, and article information
View Article: PDF

[4] Mathieu Baillif and Alexandre Gabard. Manifolds: Hausdorffness versus homogeneity. Proc. Amer. Math. Soc. 136 (2008) 1105-1111. MR 2361887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Charles A. Matthews and David J. Wright. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004) 3411-3415. MR 2073318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Katsuro Sakai. All autohomeomorphisms of connected Menger manifolds are stable . Proc. Amer. Math. Soc. 122 (1994) 1289-1291. MR 1273522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. Chigogidze. Finding a boundary for a Menger manifold . Proc. Amer. Math. Soc. 121 (1994) 631-640. MR 1231030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John R. Martin. Fixed point sets of homeomorphisms of metric products . Proc. Amer. Math. Soc. 103 (1988) 1293-1298. MR 955025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1